Jump to content
Important Survey - Please Participate ×

Physical Appearance Support Group


[co...]

Recommended Posts

This may sound like a vain/dumb support group but is very serious and is an unfortunate reality.  I am still severely sick and almost at the end of my taper.  I now have acne everyday, dryness, lack off glow, etc.  :Ever since I CT off of .5  of klonopin my looks have diminished.  I used to be a semi athletic guy but all skin on my body sags.  I have a double chin and Im not even fat. WTF! Anyways, I know I cant be the only person sick and ugly atm.  Please join in!!!!!!
Link to comment
Share on other sites

Last year I got cancer and went through two surgeries and six months of chemo. Lost 40 lbs, went bald. Right after chemo was done I discovered that the idiot medical people had gotten me hooked on benzos. Been tapering for a year and feel like crap.

 

As for my appearance after all this - I look like a bundle of twigs with a bird's nest on top.    :P

Link to comment
Share on other sites

  • 4 weeks later...

Soooooo sorry for the late reply.  Its good to see that we're not alone in the fight and struggle. I look completely different from this evil drug.  I just hope I can bounce back.  Good luck and well wishes

 

-D.M

Link to comment
Share on other sites

CR, I missed your original post but have experienced very similar changes...and I have seen them happen to others on a sister site where ppl put up current vids or stream them in real time...it is pretty scary and I wish I could say your old status will return, but I don't know that it will...or won't.  My changes have settled in, but sometimes I think it is just an age related coincidence even though it happened during and after Discontinuation.

This might be a case where increasing your water intake would help, but to be honest those pesky GABA receptors are everywhere, and I strongly suspect that means they are in our connective tissue and oil glands.

Good luck and I hope you can re-post with good news in a few months.

Link to comment
Share on other sites

Thank you for replying Choco.  It is crazy what has happened to us.  I have a picture of me from last year around this time and the difference between then and now is unbelievable.  If you dont mind could you pm me the name of the other site? It  would be great to conversate with other people going through the same physical symptoms as myself.  Hope everything get better for us everyday

 

 

,Coldrunner

Link to comment
Share on other sites

  • 1 month later...
Buddy you are not the only one look at me that was 3 weeks before my hell 13 months ago. Daily hell. I was fitness chick. I think we are still hot but because of my extreme pickiness I look fugly man. My skin is saggy. Ewww. When we recover. We go hard and it will all come back. Promise. 😘😘❤️
Link to comment
Share on other sites

Hey to all of you .... no negativity or age thing plz. Even the funny guy with the comment of looking like twigs. Brave Very brave  to find humour in this. Love it.

 

Once we recover you can rebuild yourself better than ever. You will have your physical power back to exercise and look physically well. The glow will come back. Food is our medicine. My cousin looked like hell after cancer and benzo withdrawl. 45. He looks like a GQ model. You can achieve anything after. Anything you really want. The skies the limit. I've  researched this to the bone and I've been on a long journey, equipped enough to tell you that you can be by choice better than ever after your recovery. Don't continue to doubt it.... the brain heals. With that we can claim everything back. Come on!! Keep going 🗡🗡🗡

Link to comment
Share on other sites

Last year I got cancer and went through two surgeries and six months of chemo. Lost 40 lbs, went bald. Right after chemo was done I discovered that the idiot medical people had gotten me hooked on benzos. Been tapering for a year and feel like crap.

 

As for my appearance after all this - I look like a bundle of twigs with a bird's nest on top.    :P

SOlitude -- Whoa -  have u been through the ringer.  It might take longer for those of us with other health s**t to look better but I believe it happens.  You go, warrior (f***ing docs, BTW)  It will happen!  WBB

Link to comment
Share on other sites

Last year I got cancer and went through two surgeries and six months of chemo. Lost 40 lbs, went bald. Right after chemo was done I discovered that the idiot medical people had gotten me hooked on benzos. Been tapering for a year and feel like crap.

 

As for my appearance after all this - I look like a bundle of twigs with a bird's nest on top.    :P

SOlitude -- Whoa -  have u been through the ringer.  It might take longer for those of us with other health s**t to look better but I believe it happens.  You go, warrior (f***ing docs, BTW)  It will happen!  WBB

 

 

WBB....You truly are a warrior!!  Your a miracle that's for sure.  Thanks for sharing the long hard road you've been down....If you can go through all of that we can certainly get through this together !!!!    ;).    Maybe I can't see you but your heart speaks loudly.

 

 

 

 

Link to comment
Share on other sites

This gives me a little hope.  I try to eat better and exercise when i can but I feel like im looking worse by the day.  Ill keep you all in my prayers for sure.  The physical and mental sxs are bad enough, but to look like what you're going through just destroys all confidence .  It has to get beterrrrrr
Link to comment
Share on other sites

Just off to bed... But a needed thread... oh how I have changed post accident, but far from ALL bad...

Catch u all at a better hour...

Onwards and upwards...

:)

Link to comment
Share on other sites

  • 3 weeks later...
I needed this group and I feel like a vain a hole for feeling this way, I have gained weigh ton klonopin which is so hard having been very anorexic and also a mode/singer/actress before, I literally had my face plastered around china during the olympics during a singing event I participated in, I was beautiful, even though at the time I hated everything about myself as well(body dysmorphia is very very real) I wish I could go back to that time, 5' 8" and 115 pounds, I am now 150 and feel like the most disgusting piece of human garbage ever, I eat healthy and workout and have continued to gain weight while on this, I am praying that I can lose it once off. people assume I am lazy or that I just stopped caring. I refuse to buy clothes in bigger sizes, I have worn pretty much just leggings and flowy dresses for the last two years and I cry every day, I can't even shower with the lights on because I hate how I look so badly. I just want the old me back
Link to comment
Share on other sites

I couldn't lose an ounce while tapering, but as soon as I got off Valium, the weight has been slowly inching off and I haven't changed much about my diet and exercise. Maybe I'm eating a little less, but nothing drastic. I've lost about five pounds without trying since my jump two months ago. I'm still too fat though at 5'6" and 157 lbs. I was about 120 lbs 6 six ago before meds. It's all in the belly too, I look six months pregnant. I can't find pants that fit me and I'm too embarrassed to shop in the maternity section.
Link to comment
Share on other sites

I lost 25 lbs quickly . Now I have developed rosacea. It's not pretty and I can't tolerate the oral or topical antibiotics. The topical increased me depression. My hair is falling out and looks like straw. I didn't really care about any of this but the rosacea has gotten me down. Stress is a trigger and stress triggered it.  All the cortisol.

 

Good idea for a support group .

Link to comment
Share on other sites

I think the idea here would be to maintain a priority focus on the taper itself, while taking small steps in the right direction where possible, and minimising bad habbits... I think aiming for a positive outlook and attitude is key to this whole process of getting back to normal...

So to this end, I distract often, with supportive, fun and generally Happy people...

 

We All know this isnt easy... And it takes its toll on our mind and body... But we dont have to live in that mindset... Its good to be able to State our positive attributes...

-I could set homework, if anyone wants... lol

I guess this group will be what the members want to make it... as it doesnt seem to get used much of late...

 

Link to comment
Share on other sites

×
×
  • Create New...